Speciality:
01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date:
8.10.1990
Phone: (+992) 918 44 90 66
Fax: +992 918449066
E-mail: Keywords: almost periodic functions, Fourier series, spectrum of a function, Fourier coefficients, Fourier exponents, modulus of continuity, unique limit point
UDC: 517.518
Subject:
On the absolute convergence of Fourier series of uniform almost periodic functions and some questions of their approximation
Main publications:
1. Yu. Kh. Khasanov and F.M. Talbakov, " On Sufficient Condition for Absolute Convergence Fourier Series of Bezikovichs Almost-Periodic Functions", Lobachevskii Journal of Mathematics, 2024, Vol. 45, No. 6, pp. 2743–2752
2. Farkhodzhon Makhmadshevich Talbakov, "About Absolute Convergence of Fourier Series of Almost Periodic Functions" Pure and Applied Mathematics Journal 2024, Vollume 13, Issue 3, p. 36–43
3. F.M. Talbakov, "Ob absolyutnoi skhodimosti ryadov Fure pochti- periodicheskikh funktsii v ravnomernoi metrike" DAN RT. 2020. T.63. #5-6. S.288-292